On a non-local boundary value problem for loaded differential equation with characteristic form of variable sign

Abstract


Non-local boundary value problem for loaded equation of parabolic type with the sign- variable characteristic form is solved. Common representation of solution is constructed. The theorems of common representation, existence and uniqueness of solution for boundary value problems set in rectangular domain are proved.

About the authors

Alla A Tokova

North-Caucasian State Humanitarian-Technological Academy

Email: tokova-aa@yandex.ru
(к.ф.-м.н.), доцент, каф. математики; Северо-Кавказская государственная гуманитарно-технологическая академия; North-Caucasian State Humanitarian-Technological Academy

References

  1. Нахушев А. М. Об одном приближенном методе решения краевых задач для дифференциальных уравнений и его приложения к динамике почвенной влаги и грунтовых вод // Дифференц. уравнения, 1982. Т. 18, No 1. С. 72-81.
  2. Нахушев А. М. О задаче Дарбу для одного вырождающегося нагруженного интегро- дифференциального уравнения второго порядка // Дифференц. уравнения, 1976. Т. 12, No 1. С. 103-108.
  3. Токова А. А. О первой краевой задаче для одного нагруженного дифференциального уравнения второго порядка // Докл. Адыгской (Черкесской) Международной академии наук, 2005. Т. 8, No 1. С. 87-91.

Statistics

Views

Abstract - 18

PDF (Russian) - 4

Cited-By


Refbacks

  • There are currently no refbacks.

Copyright (c) 2011 Samara State Technical University

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies